Crescent Cetirizine Dihydrochloride 10mg Film-Coated 30 Tablets

Crescent Cetirizine Dihydrochloride 10mg Film-Coated 30 Tablets
Get notified when back in stock
Description
Crescent Cetirizine Hay Fever and Allergy Relief.
Key Benefits:
- Fast and effective 24-hour relief
- One per day
- Non-drowsy antihistamine
Crescent Cetirizine Dihydrochloride Tablets provide relief from symptoms of hayfever and allergic rhinitis (e.g. dust and pet allergies), such as runny and blocked nose, itchy and watery eyes. Also relieves urticaria (swollen, red itchy skin).
For the relief of symptoms of allergic conditions such as Hay Fever, Dust Allergy, Pet Allergy, Skin Allergy.
Cetirizine is known as a non-drowsy antihistamine. It's much less likely to make you feel sleepy than some other antihistamines.
What is an allergy?
An allergy is a disorder of the immune system which, causes an exaggerated response within the body when you come into contact with a foreign substance, that would be harmless in most people. The contact can be with your skin, mouth, gullet (oesophagus), stomach, intestine or with the lining of your lungs. Substances in the environment that cause the response are known as allergens and someone who suffers a response to a particular allergen is said to be allergic to it. If you are allergic to a particular allergen you may suffer from a mild cough or a sneeze attack, but for others the symptoms can be much more severe, and can even lead to death. Almost any substance can be an allergen for someone.
Allergies are generally the body’s way of eliminating something it considers unsuitable. Allergies are responsible for many illnesses, especially in young children. If you think you have an allergy, you must contact your doctor who will help you to control the symptoms.
Ingredients
Each tablets contains 10mg of Cetirizine Dihydrochloride. Contains Lactose
Usage and Instructions
Children aged from 6 to 12 years: 5mg twice daily (a half tablet twice daily).
Adults and adolescents over 12 years of age: 10mg once daily (1 tablet).
NOT SUITABLE for children under 6 years of age. If symptoms persist consult your doctor.
Warnings
Do not exceed the stated dose.
Warning. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.
If symptoms persist, or if you are pregnant or breast-feeding, consult your doctor.
Keep out of the sight and reach of children.
Side Effects
Very rarely, these tablets may cause Dizziness or convulsions. If this happens to you, stop taking these tablets and tell your doctor. If you notice any side effects not mentioned in the leaflet, please inform your doctor or pharmacist.